# SDR USAA040682

- Difficulty date: September 16, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65617777
- Condition: Cracked
- Location: Fuselage
- Part time: 41,131 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER END FITTING CRACKED .25 INCH, STRINGER 15L AFT OF STATION 360.  INSTALLED NEW PART PER BOEING DWG 65-17685 ND SRM 51-40-02, 51-10-02, 51-40-03.  (M)
